MathSciNet Relay Station
MathSciNet bibliographic data
MR759962 (85m:46023) 46B25 (41A46)
Garnaev, A. Yu.; Gluskin, E. D. The widths of a Euclidean ball. (Russian) Dokl. Akad. Nauk SSSR 277 (1984), no. 5, 1048–1052.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement